Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 92, NWS Grand Rapids, MI

December 2, 2011

NWS Grand Rapids, MI issued this small craft advisory at Dec 2, 2011, 3:57 AM EST. It took effect at Dec 3, 2011, 12:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2011, 3:57 AM EST (08:57 UTC)
In effect from
Dec 3, 2011, 12:00 AM EST
Expired
Dec 3, 2011, 10:39 PM EST
In force
23 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WHUS73 KGRR 020857
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 AM EST FRI DEC 2 2011


LMZ846>849-021700-
/O.NEW.KGRR.SC.Y.0092.111203T0500Z-111203T2300Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
357 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY. 

* WINDS...INCREASING TO 15 TO 25 KNOTS OUT OF THE SOUTH TONIGHT.

* WAVES...BUILDING TO 3 TO 6 FEET LATE TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
7 follow-up statements
111 
WHUS73 KGRR 021503
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 AM EST FRI DEC 2 2011

LMZ846>849-022315-
/O.CON.KGRR.SC.Y.0092.111203T0500Z-111203T2300Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SATURDAY...

* WINDS...INCREASING TO 15 TO 25 KNOTS OUT OF THE SOUTH TONIGHT.

* WAVES...BUILDING TO 3 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
302 
WHUS73 KGRR 022057
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
357 PM EST FRI DEC 2 2011

LMZ846>849-030500-
/O.EXT.KGRR.SC.Y.0092.111203T0500Z-111205T0000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
357 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
7 PM EST SUNDAY...

* WINDS...INCREASING TO 20 TO 30 KNOTS OUT OF THE SOUTH TONIGHT.

* WAVES...BUILDING TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
510 
WHUS73 KGRR 030326
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 PM EST FRI DEC 2 2011

LMZ846>849-031130-
/O.CON.KGRR.SC.Y.0092.111203T0500Z-111205T0000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1026 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS...SOUTH 20 TO 30 KNOTS TONIGHT AND SATURDAY.

* WAVES...3 TO 6 FEET TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
265 
WHUS73 KGRR 030939
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 AM EST SAT DEC 3 2011

LMZ845-031745-
/O.EXB.KGRR.SC.Y.0092.000000T0000Z-111205T1000Z/
SOUTH HAVEN TO HOLLAND MI-
439 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST MONDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS TODAY...INCREASING TO 30 KNOTS
  TONIGHT

* WAVES...3 TO 6 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-031745-
/O.EXB.KGRR.SC.Y.0092.111203T1000Z-111203T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-
439 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* WINDS...SOUTH 20 TO 25 KNOTS TODAY INCREASING TO 30 KNOTS TONIGHT.

* WAVES...3 TO 5 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-031745-
/O.EXT.KGRR.SC.Y.0092.000000T0000Z-111205T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
439 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTH 20 TO 30 KNOTS TODAY AND TONIGHT.

* WAVES...4 TO 8 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
741 
WHUS73 KGRR 031602
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1102 AM EST SAT DEC 3 2011

LMZ844>849-040015-
/O.EXT.KGRR.SC.Y.0092.000000T0000Z-111204T0600Z/
/O.NEW.KGRR.GL.W.0042.111204T0600Z-111204T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1102 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY. 

* WINDS...SOUTH 20 TO 30 KNOTS TODAY WILL INCREASE TO 35 KNOT
  GALES AFTER MIDNIGHT.

* WAVES...4 TO 8 FEET TODAY BUILDING TO 6 TO 10 FEET BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
581 
WHUS73 KGRR 032025
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 PM EST SAT DEC 3 2011

LMZ844>849-040430-
/O.CON.KGRR.SC.Y.0092.000000T0000Z-111204T0600Z/
/O.CON.KGRR.GL.W.0042.111204T0600Z-111204T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
325 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

* WINDS...SOUTH 20 TO 30 KNOTS TODAY WILL INCREASE TO 35 KNOT 
  GALES AFTER MIDNIGHT. 

* WAVES...4 TO 8 FEET TODAY BUILDING TO 6 TO 10 FEET BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
862 
WHUS73 KGRR 040339
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1039 PM EST SAT DEC 3 2011

LMZ844>849-041145-
/O.CAN.KGRR.SC.Y.0092.000000T0000Z-111204T0600Z/
/O.EXT.KGRR.GL.W.0042.111204T0500Z-111204T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1039 PM EST SAT DEC 3 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...SOUTH AROUND 25 KNOTS INCREASING TO GALES TO 40 KNOTS
  AFTER MIDNIGHT. SOUTHWEST GALES TO 35 KNOTS SUNDAY VEERING WEST
  TO 30 KNOTS.

* WAVES...4 TO 7 FEET BUILDING TO 6 TO 10 FEET LATE TONIGHT AND
  CONTINUING SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 11:29 PM EST, 4 hours 28 minutes earlier.

Area forecast discussion, Dec 1, 11:29 PM EST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1129 PM EST THU DEC 01 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(341 PM EST THU DEC 01 2011)
A COLD FRONT WILL BRING LIGHT SNOW TONIGHT. ACCUMULATIONS WILL BE
GENERALLY AN INCH OR LESS. FAIR WEATHER IS EXPECTED FOR FRIDAY
FOLLOWED BY A CHANCE FOR RAIN SATURDAY AS LOW PRESSURE TRACKS
THROUGH WISCONSIN.

&&

.SHORT TERM...(341 PM EST THU DEC 01 2011)
(TONIGHT THROUGH SATURDAY NIGHT)
SFC LOW CENTER OVER LAKE HURON ATTM WITH TRAILING COLD FRONT
EXTENDING ACROSS NORTHERN LOWER MICHIGAN INTO CENTRAL WISCONSIN.
LIGHT RAIN AND SNOW ALONG THE FRONT WILL BE SINKING SOUTH. LAPS AND
MODEL SOUNDINGS SHOW A DRY WEDGE TO OVERCOME ACROSS CENTRAL AND
SOUTHERN LOWER MICHIGAN...AND PRECIP HAS SO FAR HOLD OFF ACROSS THE
NORTHWEST FORECAST AREA.

EXPECT LIGHT SNOW OR RAIN MIX TO BREAK OUT THIS EVENING ACROSS THE
NORTHERN FORECAST AREA AS LOWER LEVELS SATURATE. MIX SHOULD GO OVER
TO SNOW AS TEMP PROFILES COOL. EXPECT LIGHT ACCUMS THIS EVENING AS
SURFACES COOL. LIMITED MOISTURE AND SOUTHERN MOVEMENT OF THE
NARROW SNOW BANDS SHOULD LIMIT ACCUMS TO A COUPLE INCHES OR LESS
EXCEPT ON THE HIGHER ELEVATIONS IN THE NORTHERN FORECAST AREA WHERE
2 TO 3 INCHES ARE POSSIBLE.

THE FRONT CLEARS THE SOUTHERN FORECAST AREA EARLY FRIDAY MORNING
WITH SNOW ENDING BY LATE MORNING. IMPACTS SHOULD BE MINOR AND
LIMITED TO SOME SLIPPERY ROADS DURING THE FRIDAY MORNING COMMUTE.
DRYING AND SUBSIDENCE AND UPPER RIDGING BEHIND THE FRONT SHOULD
CLEAR THINGS OUT. LOW LEVEL COLD AIR ADVECTION THROUGH THE AFTERNOON
SHOULD KEEP MAXES IN THE 30S. SFC HIGH BRINGS FAIR AND COLD WEATHER
FRIDAY NIGHT.

RETURN FLOW QUICKLY FOLLOWS FOR SATURDAY WITH SOME ISENTROPIC ASCENT
AND INCREASING MOISTURE BRINGING A CHANCE FOR SHOWERS BY LATE IN THE
DAY. PLAINS LOW TRACKING INTO WISCONSIN ON SATURDAY NIGHT WITH
COVERAGE OF RAIN INCREASING...SO WILL KEEP LIKELY POPS GOING.

&&

.LONG TERM...(341 PM EST THU DEC 01 2011)
(SUNDAY THROUGH THURSDAY)
THE ECMWF/GFS/NAM ALL SHOW A PROGRESSION TOWARD A LARGE UPPER TROUGH
MOVING OVER THE GREAT LAKES TOWARD THE WEEKEND INTO NEXT WEEK.
EXPECT SOME RAIN EARLY SUNDAY AS A LOW MOVES NORTHEAST FROM THE SRN
PLAINS TOWARD SRN WI/NRN IL. INITIALLY ON THE WARM SIDE OF THE
SYSTEM...WE/LL SEE SOME RAIN EARLY IN THE DAY. AS THE COLD FRONT
MOVES ACROSS THE REGION THE RAIN WILL MIX WITH AND CHANGE TO SNOW
AND DIMINISH BY SUNDAY NIGHT. WE/LL CONTINUE WITH LOW CHC POPS
SUNDAY NIGHT INTO TUESDAY NIGHT AS THE UPPER TROUGH SWINGS THROUGH.
EXPECT MOSTLY DRY WX WED-THU AS HIGH PRESSURE NOSES IN FROM THE WEST.

ANOTHER WAVE IS PROGD TO MOVE NORTHEAST ALONG THE COLD FRONT
WEDNESDAY AFTER IT PASSES THROUGH THE CWA. ATTM IT LOOKS LIKE PCPN
ASSOCIATED WITH REMAIN SE OF THE CWA. HOWEVER...ANY WIGGLES WITH THE
STORM TRACK OF THAT SYSTEM COULD MEAN MORE PCPN FOR THE SE CWA.

&&

.AVIATION...(1129 PM EST THU DEC 01 2011)
A COLD FRONT WILL MOVE THROUGH LOWER MICHIGAN TONIGHT. EXPECTING VFR
VALUES FOR CEILINGS AND VISIBILITIES AWAY FROM THE FRONT. AS THE
FRONT PASSES... CEILINGS WILL MOSTLY FALL TO BETWEEN 2500 AND 3500
FEET AGL WITH VISIBILITIES AOA 3SM IN LIGHT SNOW AND MIST. WINDS
WILL BECOME LIGHT OUT OF THE NORTH TONIGHT AND SWING TO THE
SOUTHEAST FRIDAY.

&&

.MARINE...(341 PM EST DEC 01 2011)
WINDS WILL VEER TO THE NORTH OVERNIGHT BEHIND THE COLD FRONT. WAVE
HEIGHTS MAY REACH 3 TO 4 FEET... BUT WILL MOST LIKELY STAY JUST
BELOW SCA CRITERIA AS THE GRADIENT AND CAA IS NOT STRONG. WAVE
HEIGHTS WILL SUBSIDE FRIDAY AS HIGH PRESSURE BUILDS IN.

&&

.HYDROLOGY...(341 PM EST THU DEC 01 2011)
ABOUT A QUARTER TO HALF AN INCH OF RAIN IS POSSIBLE SATURDAY NIGHT
WHICH MAY AFFECT RIVER LEVELS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     OSTUNO
SHORT TERM:   OSTUNO
LONG TERM:    93
AVIATION:     63
MARINE:       OSTUNO
HYDROLOGY:    OSTUNO
Hazardous weather outlook, Dec 1, 11:38 AM EST, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1138 AM EST THU DEC 1 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-020945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1138 AM EST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ALL OF SOUTHWEST MICHIGAN MAY RECEIVE UP TO AN INCH OF SNOW TONIGHT.
THAT COULD MAKE FOR A SLIPPERY COMMUTE FRIDAY MORNING.

SOME RIVERS SOUTH AND EAST OF GRAND RAPIDS WILL BE NEAR BANKFULL
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-020945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1138 AM EST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE SATURDAY NIGHT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 10:34 PM ESTRiver Flood AdvisoryGRRJackson8 days
Dec 2, 10:35 AM ESTRiver Flood AdvisoryGRRIonia9 days

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.